# SDR ASOA2015101213920

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 683-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL SEGMENT 683-836,40 CORRODED SEVERAL AREAS.  REMOVED CORROSION FROM SEAT RAIL AT LBL9, FS 683-836.40 IAW SRM 51-21-06-001-001 A01 FOUND TO BE OUT OF LIMITS IAW SRM SUP: 53-41-49 & REO 670-53-00-013.  REMOVED SEAT TRACK FROM ACFT AT LBL9, FROM FS 683-836.10 IAW AMM 53-00-49-000-801.  COMPLIED WITH EC/TC REO & GREO 670-53-00-343, REV L. INSTALLED SEAT RAIL AT LBL 9 AT FS 683-FS 836.40 IAW AMM 53-00-49-000-801.
